# SDR ASOA2018122695353

- Difficulty date: December 19, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 33,428 hours, 21,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 98180
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 18,691 hours, 13,340 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ADS-B MOD LINE THE #2 AND #3 EMERGENCY BATTERY WERE DEAD. MX REMOVED AND REPLACED #2 AND #3 EMERGENCY LIGHT BATTERY PACK WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
